# SDR AALA20131205005

- Difficulty date: December 5, 2013
- Submitted: December 5, 2013
- Operation: Air carrier
- Aircraft: N7520A
- Make and model: Doug DC-9-82
- Aircraft serial: 49897
- Aircraft time: 66,924 hours, 35,088 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Diaphragm
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUBFLOOR FROM STATIONS 185 TO 200 RT.  INSTALLED SUBFLOOR DOUBLER IAW AARD 53-20-00-16.
